# SDR 2008UALA00952

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 23,235 hours, 9,764 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  SERVICED CREW O2 SYSTEM TO 1900 PSI AND LEAK CHECKED.  NO LEAKS NOTED AT THE TIME OF SERVICE.
